# SDR VG42001F00000

- Difficulty date: August 30, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N588SA
- Make and model: Beech C90A
- Aircraft serial: LJ1588
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fastener
- Part number: 431130
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ADJUSTABLE GRIP LATCH FASTENER THAT HOLDS DOWN THE CENTER ISLE FLOORBOARD IN THE CABIN FALLS APART AND CONDUCTIVE PIECES FALL INTO THE ELECTRICAL EQUIPMENT BELOW THE FLOORBOARDS.  A PIECE WAS FOUND ON THE FLAP RELAY DURING REGULAR MAINTENANCE.
